# SDR FDEA200906182148

- Difficulty date: June 18, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N524020
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED "L" ANGLE FOUND AT STA 1715, LBL 9.2 TO LBL 15.  EVALUATE AND REPAIR. CORRODED "L" ANGLE REMOVED AND REPLACED IAW SRM 51-40-  02 REV. 97. FABRICATE REPLACEMENT PART FOR 146N5240-20 IAW PL 146N5240 REV H AND DWG 146N5240 SH 1 REV. C. PART MARKED AS FX 146N5240-20 IAW GMM 7-  0-1001.    REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
